Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0644-7.pdf462.85 kBAdobe PDFView/Open
Title: FMS-Principleのある拡張(数学基礎論およびその応用)
Authors: 倉田, 令二朗  KAKEN_name
Author's alias: Kurata, Reijiro
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 65
End page: 73
URI: http://hdl.handle.net/2433/100239
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.